MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR FOGARTY THRU-LUMEN EMBOLECTOMY CATHETER; CATHETER, EMBOLECTOMY

EDWARDS LIFESCIENCES PR FOGARTY THRU-LUMEN EMBOLECTOMY CATHETER; CATHETER, EMBOLECTOMY
Model Number 12TLW405F35
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One 12tlw405f35 with 3ml syringe was returned for evaluation.The reported event of inflation and deflation issues were unable to be confirmed.As received, the balloon was deflated.The balloon was inflated with 1.7ml air and the balloon inflated concentric and did not leak.The balloon was inflated with 0.9 cc of water and the balloon inflated concentric and did not leak.Balloon deflated completely after 8 seconds by pulling back on syringe plunger.Per eas556 rev.Bp, the max.Deflation time with water is 15 seconds.Balloon deflation time with water was within specification.The balloon latex and windings appeared to in good condition.Through lumen was patent without any leakage or occlusion.No visible damage was observed from catheter.(b)(4).Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that while the physician had difficulty inflating and deflating this catheter before use.Deflation took a minute to deflate.It was not used on patient yet, the clinician was testing the device.The syringe is still attached to the catheter.There is no patient involvement.

Brand Name
FOGARTY THRU-LUMEN EMBOLECTOMY CATHETER
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco, 00610
* 
Manufacturer (Section G)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco 00610
*   00610
Manufacturer Contact
jessica attalah
1 edwards way
irvine, CA 92614
MDR Report Key12783396
Report Number2015691-2021-06234
Device Sequence Number20318866
Product Code DXE
UDI-Device Identifier00690103043488
UDI-Public(01)00690103043488(17)231007(11)210708(10)63883711
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number12TLW405F35
Device Catalogue Number12TLW405F35
Device Lot Number63883711
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2021
Initial Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown